zbMATH — the first resource for mathematics

On the family of linear extensions of a partial order. (English) Zbl 0274.06003

06A05 Total orders
06A06 Partial orders, general
Full Text: DOI
[1] Fishburn, P. C.: On the sum-of-ranks winner when losers are removed. Discrete math. 8, 25-30 (1974) · Zbl 0279.90002
[2] Fishburn, P. C.: Paradoxes of voting. Amer. Pol sci. Rev. 68 (1974)
[3] Szpilrajn, E.: Sur l’extension de l’ordre partiel. Fund. math. 16, 386-389 (1930) · JFM 56.0843.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.